# SDR SWIA2020012147938

- Difficulty date: December 17, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM F.S 460 PRESSURE FLOOR SKIN CRACK REPAIR BETWEEN LBL 9 AND RBL 9. (CRACKS FOUND ON MX TRANS#20064218 AND MX TRANS#20064231)       (C-CHECK)   RO:1/17/2020PERFORMED F.S 460 PRESSURE FLOOR SKIN CRACK REPAIR BETWEEN LBL 9 AND RBL 9. REF. BOMBARDIER REO. REFERENCE THE CONTINUE CARD FOR DETAILS.
